# SDR AALA202101299014

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 67,556 hours, 29,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MANUAL INFLATION HANDLE STICKING OUT OF RIGHT OVERWING EXIT.  SECURED MANUAL INFLATION STRAP OF RIGHT OVERWING EXIT, PER AMM 52-21-11.
